# SDR AALA991070

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 591
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 28L HAS HEAVY CORROSION AT FS 591.  REMOVED DAMAGED SECTION OF STRINGER.  INSTALLED SPLICE REPAIR IAW SRM 53-10-3 FIG 1.  (M)
